my emotinal problems

Sexual Reboot Forum my emotinal problems

This topic contains 13 replies, has 1 voice, and was last updated by  Demarcus 3 years, 1 month ago.

Viewing 14 posts - 1 through 14 (of 14 total)
  • Author
  • #1101



    There is another way that you can stop porn addiction, chronic masturbation and recover your sexual health without fighting it with willpower. With the right mindset you won't even relapse. You can learn more about the recovery program here






    and another thing try to remain postive and dont give up. i have seen much more severe cases of sexual exhaustion (symptoms) then this and they still recovered.



    also take a high quality fish oil. this will increase serotonin and dopamine and dr barry sears say you will feel the effect within 1 month.

    read this article from dr barry sears regarding fish oil and depression



    sounds familiar…

    I’ll add that perhaps acetylcholine donors and detoxifiying substances should be added to your regiment



    Buy the books

    -The Edge Effect by Dr. Braverman( is about balancing neurotransmitters)

    -Adrenal fatigue-the 21st century stress syndrome (is about adrenal fatigue ans how to cure it, which pretty much all sexual exhaustion sufferers have)

    These 2 books should help you to the road of recovery.

    You will restore your life…but it is going to take some time.









    It might be, that Time does not have seroronin deficiency at all. I also used 5htp at some point and it made me feel worse. When I did the neurotransmitter test in Edge Effect, I found out that my serotonin was just fine (for those that do not know, 5htp is a precursor to Serotonin)… My deficiencies are dopamin and acetylcholine.

    So, off to the bookstore, Time.






    Yes, if there was a positive history for serotonin reuptake inhibitors, there is very propably a serotonin deficiency. …But still, if is always better to do the complex tests in the books to know the current neurotransmitter balance before starting any treatment.



    i think convincing your GP of such tests is quite a difficult task, how exactly would u overcome that






    i agree with manny, your body will filter out the excess which it doesn’t need and once u get better u will need much higher dosages to ge the same effect otu of it. the body will also send signs that it has enough of it

Viewing 14 posts - 1 through 14 (of 14 total)

You must be logged in to reply to this topic.